Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 180, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 25, 2011, 8:34 PM CDT for Cass County, Morgan County, Scott County, Illinois. It was in force for 56 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2011, 8:34 PM CDT (01:34 UTC)
- Expired
- Jun 25, 2011, 9:30 PM CDT
- In force
- 56 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cass County, IL, Morgan County, IL, Scott County, IL
The radar
The Lincoln radar (KILX), 83 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 8:45 PM CDT | TSTM WND DMG | Arenzville, IL | POWER LINES DOWN. TIME ESTIMATED. |
| Jun 25, 8:50 PM CDT | TSTM WND DMG | Concord, IL | POWER LINES DOWN. TIME ESTIMATED. |
| Jun 25, 9:00 PM CDT | TSTM WND DMG | 2 N Jacksonville, IL | CORRECTED TIME. TREE LIMBS AND POWER LINES DOWN NEAR ROUTE 78 AND BALDWIN ROAD |
| Jun 25, 9:15 PM CDT | TSTM WND GST 48 | 3 N Jacksonville, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1094 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
459
WUUS53 KILX 260134
SVRILX
ILC017-137-171-260230-
/O.NEW.KILX.SV.W.0180.110626T0134Z-110626T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
834 PM CDT SAT JUN 25 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CASS COUNTY IN WEST CENTRAL ILLINOIS...
NORTHERN MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
NORTHERN SCOTT COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 930 PM CDT.
* AT 831 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BEARDSTOWN TO MEREDOSIA...AND
MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
BEARDSTOWN...VIRGINIA...JACKSONVILLE...BLUFF SPRINGS...BLUFFS...
ARENZVILLE...EXETER...CHAPIN...CHANDLERVILLE...LITERBERRY...
CONCORD...MERRITT...JACKSONVILLE MUNICIPAL AIRPORT...PHILADELPHIA...
NEWMANSVILLE...SOUTH JACKSONVILLE...SINCLAIR...LAKE JACKSONVILLE
AND PRENTICE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4006 9039 4006 9029 4005 9027 4006 9027
4005 9000 3963 9008 3974 9060
TIME...MOT...LOC 0133Z 303DEG 21KT 4004 9036 3980 9056
WIND...HAIL 60MPH 1.00IN
$$
SMITH2 follow-up statements
274
WWUS53 KILX 260149
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
849 PM CDT SAT JUN 25 2011
ILC017-137-171-260230-
/O.CON.KILX.SV.W.0180.000000T0000Z-110626T0230Z/
MORGAN IL-SCOTT IL-CASS IL-
849 PM CDT SAT JUN 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CASS...
NORTHERN SCOTT AND NORTHERN MORGAN COUNTIES UNTIL 930 PM CDT...
AT 845 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES WEST OF CHANDLERVILLE TO
CHAPIN...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
VIRGINIA...JACKSONVILLE...CHANDLERVILLE...LITERBERRY...MERRITT...
JACKSONVILLE MUNICIPAL AIRPORT...PHILADELPHIA...SOUTH
JACKSONVILLE...NEWMANSVILLE...SINCLAIR...LAKE JACKSONVILLE AND
PRENTICE.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 62 AND 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4006 9039 4006 9029 4005 9027 4006 9027
4005 9000 3963 9008 3974 9060
TIME...MOT...LOC 0150Z 303DEG 21KT 4003 9022 3978 9038
WIND...HAIL 60MPH 1.00IN
$$680
WWUS53 KILX 260227
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
927 PM CDT SAT JUN 25 2011
ILC017-137-171-260237-
/O.EXP.KILX.SV.W.0180.000000T0000Z-110626T0230Z/
MORGAN IL-SCOTT IL-CASS IL-
927 PM CDT SAT JUN 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR CASS...NORTHERN SCOTT AND
NORTHERN MORGAN COUNTIES WILL EXPIRE AT 930 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4006 9039 4006 9029 4005 9027 4006 9027
4005 9000 3963 9008 3974 9060
TIME...MOT...LOC 0227Z 303DEG 21KT 3991 8998 3966 9014
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:05 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 25, 6:05 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 605 PM CDT SAT JUN 25 2011 .DISCUSSION... ISSUED 300 PM CDT SAT JUN 25 2011 SHORT TERM...TONIGHT THROUGH TUESDAY... CURRENT THUNDERSTORMS WILL CONTINUE TO WEAKEN THIS AFTERNOON INTO THE EARLY EVENING HOURS AS THEY MOVE EAST THROUGH THE RELATIVELY STABLE AIR COVERING THE AREA. MORE CONVECTION IS EXPECTED TO DEVELOP OVER NORTHERN MO/SOUTHERN IA LATER THIS AFTERNOON AND MOVE THROUGH CENTRAL IL DURING THE EVENING HOURS. ALTHOUGH THE AIRMASS WILL BE OVERTURNED BY THE AFTERNOON CONVECTION...SOME ELEVATED HAILERS WILL BE POSSIBLE AS A POOL OF UNSTABLE AIR TO THE SOUTHWEST GETS LIFTED ABOVE THE MORE STABLE BOUNDARY LAYER RESIDING OVER CENTRAL IL. MOST OF THIS ACTIVITY SHOULD BE EAST OF THE AREA AROUND SUNRISE SUNDAY. WILL RETAIN SOME CHANCE POPS SUNDAY AFTERNOON AS RESIDUAL OUTFLOW BOUNDARIES AND BREAKS IN THE CLOUDS COULD ALLOW SCATTERED STORMS TO REDEVELOP. WITH THE SYNOPTIC WARM FRONT REMAINING IN THE AREA THROUGH MONDAY... WILL HAVE TO KEEP AT LEAST CHANCE POPS IN THE FORECAST. HIGH PRECIPITABLE WATER WILL CONTINUE OVER THE MIDWEST RESULTING IN PERIODIC HEAVY RAIN EVENTS. THESE WILL BE DRIVEN BY MESOSCALE FEATURES THAT WILL BE DIFFICULT TO PREDICT VERY FAR IN ADVANCE...BUT IT APPEARS THAT MONDAY AFTERNOON/EVENING WILL BE A FAVORED TIMEFRAME FOR HEAVIER RAIN AS THE SYNOPTIC COLD FRONT MOVES THROUGH. THIS WILL BRING DRIER AIR INTO THE REGION AND BRING AN END TO THE RAIN BY TUESDAY MORNING. LONG TERM...WEDNESDAY THROUGH SATURDAY... MAINLY QUIET WEATHER IS FORECAST FOR MOST OF THE EXTENDED PERIOD. UPPER RIDGE WILL BUILD NORTHWARD AS AN UPPER LOW COMES INTO THE WEST COAST. THIS LOW WILL THEN OPEN UP AND ERODE THE NORTHWEST PART OF THE RIDGE...BUT HEIGHTS ARE EXPECTED TO STAY RATHER HIGH OVER THE MID MISSISSIPPI VALLEY. SEVERAL OTHER MINOR SHORTWAVES WILL ALSO BE MOVING THROUGH THE MAIN UPPER WESTERLIES THAT WILL LIE FROM THE NORTHERN ROCKIES INTO THE GREAT LAKES...NORTH OF THE UPPER RIDGE. THEIR ATTENDING COLD FRONTS WILL HAVE A DIFFICULT TIME PUSHING THROUGH THE RIDGE...AND THIS CONSTITUES THE MAIN FORECAST CHALLENGE. ALTHOUGH TIMING COULD CHANGE...THE UPPER LOW INITIALLY OVER THE WEST COAST SHOULD BE LOCATED OVER THE NORTHERN PLAINS BY SATURDAY. THIS SYSTEM WILL HAVE THE BEST CHANCE AT BRINGING A FRONT THIS FAR SOUTH INTO THE RIDGE...SO WILL HAVE SLIGHT CHANCE POPS FOR THAT TIMEFRAME. OTHERWISE...MAINLY DRY ALTHOUGH HUMID WITH A WARMING TREND. && .AVIATION... ISSUED 600 PM CDT SAT JUN 25 2011 COVERAGE OF SHOWERS AND THUNDERSTORMS TONIGHT INTO SUNDAY MRNG AND CIGS THE MAIN FORECAST CONCERN THIS PERIOD. SYNOPTIC SCALE WARM FRONT STILL WELL TO OUR SOUTH WITH SCATTERED CONVECTION OCCURRING NORTH OF THE BOUNDARY...AND EXPECT THAT TO CONTINUE INTO THE LATE EVENING HOURS. IT APPEARS THE STRONGER STORMS WILL FIRE UP TO OUR WEST LATER THIS EVENING AND PUSH ESE INTO SOUTHERN IL OVERNIGHT WITH A LARGE STRATIFORM RAIN AREA TO ITS NORTH WHICH WILL AFFECT PARTS OF THE FORECAST AREA. THIS WILL EFFECTIVELY MOISTEN THE LOWER LEVELS OF THE ATMOSPHERE AND BRING ABOUT A PERIOD OF MVFR CIGS AND VSBYS WITH THE SHOWERS AND TSRA. THIS SHOULD CONTINUE INTO THE MORNING OF SUNDAY BEFORE CONDITIONS START TO IMPROVE DURING THE AFTERNOON AS THE UPPER LEVEL WAVE RESPONSIBLE FOR THE RAIN OVERNIGHT MOVES OFF TO OUR EAST. WE SHOULD SEE VFR CONDITIONS MOVE BACK INTO THE AREA BY MID AND LATE AFTERNOON. WINDS ARE EXPECTED TO REMAIN LIGHT FROM THE EAST TONIGHT AND THEN VEER MORE INTO A SOUTHEAST DIRECTION ON SUNDAY WITH SPEEDS OF 10 KTS OR LESS. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 25, 3:37 PM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE LINCOLN IL 337 PM CDT SAT JUN 25 2011 ILZ029-031-036-037-040-041-261145- FULTON-MASON-PEORIA-SCHUYLER-TAZEWELL-WOODFORD- 337 PM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE POSSIBLE TONIGHT...AS STORM COMPLEXES MOVE INTO CENTRAL ILLINOIS FROM THE WEST...ALONG A WARM FRONT THAT WILL LINGER AND CONTINUE RAIN CHANCES THROUGH THE WEEKEND. STORMS ARE NO LONGER ANTICIPATED TO BE SEVERE TONIGHT...THOUGH SMALL HAIL AND LOCALIZED HEAVY RAIN WILL REMAIN POSSIBLE. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN IN FLOOD THROUGH THE WEEKEND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ILZ027-028-030-038-042>046-048-053>057-062-063-068-073-261145- CHAMPAIGN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT-DOUGLAS-EDGAR- KNOX-LAWRENCE-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-MOULTRIE-PIATT- STARK-VERMILION- 337 PM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE POSSIBLE TONIGHT...AS STORM COMPLEXES MOVE INTO CENTRAL ILLINOIS FROM THE WEST...ALONG A WARM FRONT THAT WILL LINGER AND CONTINUE RAIN CHANCES THROUGH THE WEEKEND. STORMS ARE NO LONGER ANTICIPATED TO BE SEVERE TONIGHT...THOUGH SMALL HAIL AND LOCALIZED HEAVY RAIN WILL REMAIN POSSIBLE. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ILZ047-049-050-261145- CASS-MORGAN-SCOTT- 337 PM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT...AS STORM COMPLEXES MOVE INTO CENTRAL ILLINOIS FROM THE WEST. THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...ALONG WITH LOCALLY HEAVY RAINFALL AND FLASH FLOODING. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES...THROUGH MONDAY NIGHT. MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN IN FLOOD THROUGH THE WEEKEND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 PM AND 10 PM. ILZ051-052-061-066-067-071-072-261145- CHRISTIAN-CLAY-EFFINGHAM-JASPER-RICHLAND-SANGAMON-SHELBY- 337 PM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT...AS STORM COMPLEXES MOVE INTO CENTRAL ILLINOIS FROM THE WEST. THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...ALONG WITH LOCALLY HEAVY RAINFALL AND FLASH FLOODING. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES...THROUGH MONDAY NIGHT. THE LITTLE WABASH RIVER NEAR CLAY CITY WILL REMAIN ABOVE FLOOD THROUGH THE WEEKEND AND POSSIBLY INTO NEXT WEEK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 PM AND MIDNIGHT. HJS
In the hours before
Special weather statement, Jun 25, 7:02 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 702 PM CDT SAT JUN 25 2011 ILZ047-049>051-260100- CASS-MORGAN-SANGAMON-SCOTT- 702 PM CDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANGAMON...NORTHEASTERN SCOTT...NORTHERN MORGAN AND SOUTHEASTERN CASS COUNTIES UNTIL 800 PM CDT... AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR JACKSONVILLE...MOVING EAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. ADDITIONAL STRONG THUNDERSTORMS WERE DETECTED JUST NORTHWEST OF MEREDOSIA...ALSO MOVE EAST AT 25 MPH. PEOPLE IN CASS...MORGAN...SANGAMON AND SCOTT COUNTIES...INCLUDING THE CITIES OF LITERBERRY...JACKSONVILLE...ALEXANDER AND NEW BERLIN... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3990 8964 3964 8965 3967 9030 3987 9049 TIME...MOT...LOC 0002Z 271DEG 21KT 3979 9019 SMITH
Special weather statement, Jun 25, 7:35 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
735 PM CDT SAT JUN 25 2011
ILZ050>052-260130-
CHRISTIAN-MORGAN-SANGAMON-
735 PM CDT SAT JUN 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORGAN...SOUTHERN
SANGAMON AND WESTERN CHRISTIAN COUNTIES UNTIL 830 PM CDT...
AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NEW BERLIN...OR 14 MILES WEST OF
SPRINGFIELD...MOVING EAST AT 30 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
PEOPLE IN CHRISTIAN...MORGAN AND SANGAMON COUNTIES...INCLUDING THE
CITIES OF NEW BERLIN...LOAMI AND CHATHAM...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3980 8991 3973 8938 3950 8948 3951 8954
3952 8954 3952 8957 3962 8996
TIME...MOT...LOC 0035Z 282DEG 24KT 3971 8986
SMITHLocal storm report, Jun 25, 7:57 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
757 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL CHATHAM 39.67N 89.70W
06/25/2011 M0.25 INCH SANGAMON IL TRAINED SPOTTER
&&
25Local storm report, Jun 25, 8:32 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
832 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL CHATHAM 39.67N 89.70W
06/25/2011 M1.00 INCH SANGAMON IL PUBLIC
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:02 PM CDT | Special Weather Statement | ILX | Morgan, Sangamon | 58 min |
| Jun 25, 7:16 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan | 59 min |
| Jun 25, 7:35 PM CDT | Special Weather Statement | ILX | Sangamon | 55 min |
| Jun 25, 7:41 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 46 min |
| Jun 25, 8:42 PM CDT | Flash Flood Warning | ILX | Cass, Mason, Morgan, Schuyler, Scott | 6 hr |
| Jun 25, 8:59 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 61 min |
| Jun 25, 9:04 PM CDT | Special Weather Statement | ILX | Scott | 56 min |
| Jun 25, 9:06 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 54 min |
| Jun 25, 9:21 PM CDT | Flash Flood Warning | ILX | Christian, Menard, Morgan, Sangamon | 6 hr |
| Jun 25, 9:23 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 42 min |
| Jun 25, 9:57 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper | 63 min |
| Jun 25, 10:02 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 58 min |
| Jun 25, 11:07 PM CDT | Flash Flood Warning | ILX | Clay, Cumberland, Effingham, Jasper, Shelby | 6 hr |
| Jun 25, 11:27 PM CDT | Flash Flood Warning | ILX | Clark, Crawford, Cumberland, Jasper | 6 hr |
| Jun 25, 11:31 PM CDT | Severe Thunderstorm Warning | ILX | Clay | 59 min |
| Jun 25, 11:54 PM CDT | Flash Flood Warning | ILX | Clay, Lawrence, Richland | 12 hr |
| Jun 26, 12:11 AM CDT | Special Weather Statement | ILX | Lawrence, Richland | 64 min |
| Jun 26, 1:10 AM CDT | Flash Flood Watch | ILX | Sangamon | 6 hr |
| Jun 26, 2:26 AM CDT | Areal Flood Warning | ILX | Cass, Morgan, Scott | 9 hr |
| Jun 26, 3:25 AM CDT | Areal Flood Warning | ILX | Sangamon | 6 hr |
| Jun 26, 5:02 AM CDT | Areal Flood Warning | ILX | Cumberland | 6 hr |
| Jun 26, 10:11 AM CDT | River Flood Warning | ILX | Lawrence | 4 days |
| Jun 26, 11:33 AM CDT | Areal Flood Warning | ILX | Morgan | 6 hr |
| Jun 26, 2:35 PM CDT | Flash Flood Watch | ILX | Cass, Morgan, Sangamon, Schuyler, Scott | 15 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.